MathSciNet Relay Station
MathSciNet bibliographic data
MR1803128 (2001k:41030) 41A55 (65D32)
Santos-León, J. C. Error bounds for interpolatory quadrature rules on the unit circle. Math. Comp. 70 (2001), no. 233, 281–296 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement